# SDR USAA020226

- Difficulty date: July 6, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACK 2 INCHES LONG, RIGHT SIDE STATION 727E AT STRINGER 24 RIGHT.  CUT OUT DAMAGE, INSTALLED EXTERNAL DOUBLER PER EA 74290.  (M)
